Access count of this item: 118

Files in This Item:
File Description SizeFormat 
1057-4.pdf1.55 MBAdobe PDFView/Open
Title: RELATIVE PROJECTIVITY OF CARLSON MODULES (Cohomology of Finite Groups and Related Topics)
Authors: Sasaki, Hiroki
Author's alias: 佐々木, 洋城
Issue Date: Aug-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1057
Start page: 22
End page: 37
URI: http://hdl.handle.net/2433/62319
Appears in Collections:Cohomology of Finite Groups and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.